# SDR A832003F00000

- Difficulty date: March 25, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N24VB
- Make and model: Cessna 650
- Aircraft serial: 6500121
- Engine: Garrtt TFE731*
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 15257003
- Part serial: 273
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE LANDING GEAR WAS RETRACTED.  THE LOW HYDRAULIC ANNUNCIATOR LIGHT ILLUMINATED.  FLIGHT CREW LANDED BACK AT AIRPORT.  ON INSPECTION HYDRAULIC FLUID WAS LEAKING IN LEFT MLG WHEEL WELL.  FURTHER INSPECTION NOTED THE LEFT MLG HYDRAULIC ACTUATOR HAD A 7 INCHES LINER CRACK ON THE 9 INCHES CYLINDER BODY ASSEMBLY.  THE UNIT WAS SCRAP.  ASSY MFG DATE FEB 86 FLUID TYPE MIL-H-83282.  OPERATOR PRESSURE 3000 PSI.  NOTE:  PN 9914170.  UNIT FAILED 203 LDS, 139 HRS SINCE INSTALLED.  MAIN GEAR LOCK SIDE BRACE REPLACED.  (SEE NR 200214240)
